# SDR SWIA200515273

- Difficulty date: April 22, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,302 hours, 3,874 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH ANGLE IS CRACKED, OUTBOARD SIDE FS280.00 RBL 9.0.  REPLACED ATTACH ANGLE IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-21-11, 51-42-13.
